# SDR SWAA2013021312611

- Difficulty date: February 6, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 43,031 hours, 24,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE PANEL BETWEEN FLAP, CENTER BRACKET CRACKED.  REMOVED AND REPLACED PER SRM.
